# SDR TSAA9853044

- Difficulty date: January 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AL
- Make and model: Boeing 737-2S5C
- Aircraft serial: 22148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 446/442
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING QC OPERATIONS, AIRCRAFT SUSTAINED DAMAGE ON OUTER SKIN (AT TWO LOCATIONS).  LOCATION OF DAMAGED AREAS WERE BS 446 (2 INCHES BY .50 INCH) AND BS 442 (.75 INCH BY .50 INCH) ON MAIN CARGO DOOR CUT OUT (ABOVE S18L).  DAMAGED AREAS REPAIRED PER EA 737-53-015 (ONE REPAIR FOR BOTH DAMAGED AREAS APPLIED).  AIRCRAFT RETURNED TO SERVICE.  TAT:  32,473:24 HOURS.  TAC:  60,881.  (X)
